Increasingly Worse Symptoms With Lisinopril
I have been on 20mg of Lisinopril for over a year, and have had many of the symptoms reported. Since I've been on the medication, I've had the following symptoms ... more »
I have been on 20mg of Lisinopril for over a year, and have had many of the symptoms reported. Since I've been on the medication, I've had the following symptoms
1) Central stenosis diagnosis, which causes severe numbness in my legs, and sometimes feels like I will lose mobility.
2) Joint pain that comes and goes, but usually sets in to a hip or knee.
3) Dry, uncontrollable coughing fits that last several minutes, and sometimes feel like my head is going to explode.
4) Dry, flaky skin.
5) Multiple sinus infections, including one infection that went into my lungs and I lost my voice for about 2 weeks. I was out of work for 6 weeks and on three rounds of antibiotics.
The one thing that I've noticed lately is that the symptoms come on very strong about 2-3 hours after taking the pill, then it takes about 4 to 5 hours for them to calm down. When the symptoms start, I get extremely chilled, my nose starts to run, my hands and feet sweat excessively and my eyes strain like they are going to pop out of my head - needless to say, anxiety is a huge problem.
I have talked with my doctor about my issues, but after reading everyone's posts, I'm convinced it's the medication. My BP is borderline, and I was put on the medication due to family history of heart disease. I'm 47 years old, and work out 2 hours a day, 6-7 days a week, so I am going to take myself off the medication and add more cardio since I'm already at the gym. I'm really curious to know if anyone else has had symptoms that come on so dramatically, soon after taking the pill.